... days without letup) and my doc just started me on Viberzi. D-rea is gone, 2 days later! However, I take, fairly regularly, Flexeril and less so, Norco (formerly Vicodin). Is there anyone else who has to take all 3 of these meds? Who would also be able to share exeriences? I am 75 years old. Previously I was on Balsalazide, Bentyl and Lomotil but they failed to work anymore; prior to that I took Budesonide for several years and stopped when I found it had thinned my bones. To be honest I almost don't care what side effects Viberzi has; being caged at home due to d-rea is no way to live. A couple years back I didn't leave the apartment for nearly 2 years. Never want to repeat that. Three weeks was bad enough. So if Viberzi has side effects I don't really care. For someone who spends way too much time in the bathroom, constipation sounds like a good thing, really. As for as the 3-drug interactions (I also take Primidone) does anyone have any experience with this, or something similar?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2010 • 1 answer
Posted 16 Mar 2013 • 1 answer
Posted 5 May 2015 • 1 answer
Posted 21 Apr 2016 • 1 answer
Irritable Bowel Syndrome - I just started viberzi. Today is my 3rd day. I notice I get stomach pain?
Posted 22 Oct 2016 • 0 answers